# SDR DXTA200601191

- Difficulty date: January 12, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N934QS
- Make and model: Cessna 750
- Aircraft serial: 7500034
- Aircraft time: 7,477 hours, 4,621 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 99145514
- Part serial: 0184
- Condition: Inoperative
- Location: Mlg
- Part time: 3,549 hours, 2,099 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LANDING GEAR LEVER WAS LATCHED IN THE DOWN POSITION.  COULD NOT RETRACT THE LANDING GEAR.  REMOVED LANDING GEAR HANDLE & REPLACED WITH REPAIRED HANDLE SATISFACTORY.  ALSO REMOVED NLG SQUAT SWITCH & REPLACED WITH NEW SWITCH.  OPERATIONAL TEST OF LANDING GEAR SATISFACTORY IAW CE750 MM 32-60-00.
